MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812300
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 3.00 x 12mm stent delivery system was returned for analysis.Visual, tactile, and microscopic analysis was performed on the device.A visual and tactile inspection of hypotube identified multiple kinks.Visual and tactile inspection of the shaft polymer extrusion revealed a kink, 2.5 cm from the guidewire exit port.The stent returned detached from balloon, and it was stretched.A detailed microscopic examination of the balloon identified crimped stent marks however the balloon did not appear to have been subjected to positive pressure and there were no tears or pinholes identified in the balloon material.A microscopic examination of the proximal and distal markerbands identified no damage.Distal tip damage (dented) was observed.
 
Event or Problem Description
Reportable based on device analysis completed on 09dec2025.It was reported that crossing difficulties were encountered.The patient presented with coronary artery disease and underwent percutaneous transluminal coronary angioplasty.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.Following pre-dilatation with 2.5 x 12mm balloon catheter, a 3.00 x 12mm synergy xd drug-eluting stent was advanced but failed to cross the lesion.The procedure was completed with another of the same device.There were no patient complications, and the patient condition was stable post-procedure.However, returned device analysis revealed that stent was detached.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23956995
Report Number2124215-2026-00250
Device Sequence Number14887764
Product Code NIQ
UDI-Device Identifier08714729980957
UDI-Public(01)08714729980957(17)270325(10)36259094
Combination Product (Y/N)Y
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941812300
Device Catalogue NumberH7493941812300
Device Lot Number0036259094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown